# SDR CA110106012

- Difficulty date: January 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE731*
- System (JASC): 3425 · Integrated Flight System
- Part: Circuit Board
- Part number: 7519262902
- Condition: Failed
- Location: Nr 2 Com
- Part time: 251 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, THE RMU NR 2 HAD DASHES LINES DISPLAYED WHERE THE COM NR 2 AND ACT NR 2 FREQUENCY SHOULD HAVE BEEN.  CREW WAS ABLE TO CHANGE ATC NR 2 TO ATC NR 1 AND AIRCRAFT CARRIED ON ITS FLIGHT WITHOUT ANY INCIDENT.  ON ARRIVAL AFTER APU START PROBLEM WENT AWAY, LATER MAINTENANCE PERSONNEL WERE UNABLE TO DUPLICATE THE PROBLEM.  IN DEPTH TROUBLESHOOTING OF THIS PROBLEM FOLLOW, ON RMU NR 2 UNDER MAINTENANCE PAGE COM, FAULT CODE STRAPS WAS REPEATED 3 TIMES.  ALL WIRINGS WERE RUNG OUT BETWEEN A40 COM STRAP BOARD AND THE NR 2 COM UNIT.  NO DEFECT WAS NOTED.  NR 2 COM STRAP BOARD WAS COLD SOAKED AND HEATED UP MULTIPLE TIMES TO DUPLICATE THE PROBLEM WITHOUT ANY LUCK.  MANUFACTURER SUGGESTED TO REPLACE THE COM NR 2 STRAPPING BOARD AND THE ASSOCIATED PINS ON THE BACK OF THE COM UNIT NR 2.  A NEW STRAPPING BOARD WAS INSTALLED AND PINS 16, 43, 86, 101 AND 102 WERE INSTALLED ON THE BACK ON COM UNIT NR 2 TRAY ON CONNECTOR A14P1.  AFTER ALL THE APPROPRIATE FUNCTION CHECKS WERE CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE ON JANUARY 4, 2011.
